Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Metallic taste in mouth, frequent headache, blurred vision after physical therapy on neck. Possible cause?

I have a metallic taste in my mouth with frequent headaches, and an aura in my vision. This started after I was sent to physical therapy and the therapist started manipulating my neck. I also have numbness on one side of my face and blurred vision. I have noticed that one pupil dilates more than the other. What could be the cause? Two of the therapists at the pt office mentioned my trigeminal nerve.
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
HI
Thank fro asking HCM
The metallic test comes only after taking some drug that belong to tinidazole group this is common reason other reason need to be rule out, trained and qualified physiotherapist knows every thing, so physiotherapy might cause you blurred vision and other related symptoms is less likely, even if you feel like this then you better consult some neuro physician and discus it, have nice day
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor